Guaranteed root mean square estimates of linear matrix equations solutions under conditions of uncertainty
Date
Journal Title
Journal ISSN
Volume Title
Publisher
Видавництво Львівської політехніки
Lviv Politechnic Publishing House
Lviv Politechnic Publishing House
Abstract
Досліджено задачі лінійного оцінювання невідомих прямокутних матриць, які є розв’язками лінійних матричних рівнянь, праві частини яких належать обмеженим множинам. Випадкові похибки вектора спостережень мають нульове математичне сподівання, а кореляційна матриця невідома й належить одній із двох обмежених множин. Наведені явні вирази гарантованих середньоквадратичних похибок оцінок лінійних операторів, що діють із простору прямокутних матриць у деякий векторний простір. Отримані гарантовані квазімінімаксні середньоквадратичні похибки лінійних оцінок. Як тестові приклади розглянуто два варіанти розв’язування задачі з урахуванням малих збурювань відомих матриць спостереження.
The article focuses on the linear estimation problems of unknown rectangular matrices, which are solutions of linear matrix equations with the right-hand sides belonging to bounded sets. The random errors of the observation vector have zero mathematical expectation, and the correlation matrix is unknown and belongs to one of two bounded sets. Explicit expressions of the guaranteed root mean square errors of estimates for linear operators acting from the space of rectangular matrices into some vector space are given. Guaranteed quasi-minimax root mean square errors of linear estimates are obtained. As the test examples, two options for solving the problem are considered, taking into account small perturbations of known observation matrices.
The article focuses on the linear estimation problems of unknown rectangular matrices, which are solutions of linear matrix equations with the right-hand sides belonging to bounded sets. The random errors of the observation vector have zero mathematical expectation, and the correlation matrix is unknown and belongs to one of two bounded sets. Explicit expressions of the guaranteed root mean square errors of estimates for linear operators acting from the space of rectangular matrices into some vector space are given. Guaranteed quasi-minimax root mean square errors of linear estimates are obtained. As the test examples, two options for solving the problem are considered, taking into account small perturbations of known observation matrices.
Description
Keywords
лінійне оцінювання, гарантовані середньоквадратичні оцінки, гарантовані середньоквадратичні похибки, лінійний та спряжений оператори, малий параметр, квазімінімаксні середньоквадратичні оцінки, linear estimation, guaranteed RMS estimates, guaranteed rms errors, linear and conjugate operators, small parameter, quasiminimax RMS estimates
Citation
Guaranteed root mean square estimates of linear matrix equations solutions under conditions of uncertainty / O. G. Nakonechnyi, G. I. Kudin, P. M. Zinko, T. P. Zinko, Y. V. Shusharin // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2023. — Vol 10. — No 2. — P. 474–486.